MathSciNet Relay Station
MathSciNet bibliographic data
MR2140146 58J70 (35A30 35F20 35J10 53B21 81Q05)
Kalnins, E. G.; Thomova, Z.; Winternitz, P. Subgroup type coordinates and the separation of variables in Hamilton-Jacobi and Schrödinger equations. J. Nonlinear Math. Phys. 12 (2005), no. 2, 178–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement